9Th 2015 and im still bleeding. I bleed one day heavy then next day its light then the next day is heavy again. Is there something wrong? And this is my first depo shot. Im so scared
Nope. Nothing wrong. That's often what it's like whilst your body adjusts to Depo Provera. It can take 2/3 shots before you settle down to not bleeding at all.
Now that your body has started to adjust, it can be worth sticking at it until you've had 3 shots, because once you stop using Depo, your body has to readjust, & that can trigger lots of the same symptoms for months.
As long as the bleeding isn't constantly heavy for weeks, you should be fine. It'll be more annoying than anything.
If it becomes heavy & constant for more than a couple of weeks, you may need to take an iron supplement, but taking more drugs to stop the bleeding, can cause more problems than letting your body take the time to adjust. Taking anything that contains more hormones, is just giving your body more work to do, to balance itself (or find its new balance), so if it's a nuisance, but not causing you any medical harm, then my advice would be to sit it out & wait for it to balance itself.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Posted 2 Jan 2016 • 1 answer
Posted 30 Jan 2016 • 1 answer
Depo-Provera - I'm on my second shot, I got the first one in November, and by the end of December I?
Posted 19 Mar 2016 • 1 answer
Depo-Provera - Hi my name is Sarah I got my Depo shot September 25th when will my next depo shot be?
Posted 18 Nov 2017 • 1 answer